# SDR UALA2012102206045

- Difficulty date: October 22, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 58,556 hours, 16,388 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 598
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK INOP RED INFLATE BROKEN.  SWAPPED F/O MASK FOR FIRST OBSEVERS MASK.  FIRST OBSERVERS SEAT NOT TO BE OCCUPIED.  BROKEN MASK INSTALLED IN OXYGEN COMPARTMENT BUT NOT HOOKED UP DUE TO MASK LEAKING.  REPLACED O2 MASK AT FIRST OBSERVER POSITION PER AMM.  LEAK CHECK GOOD.
